Ok My friends…I need your advice and comments. I went to the doc today and they put me on all new meds ..like I knew they would. After the last epesode with Actos I am so scared..to take anything…or even get anything filled and waist money.
They are taking me off inselin…slowly…starting slowly on Byetta and metforman slowly. Starting slow and building up slowly. I have read Byetta makes you sick to your stomach…and Metforman gives you the runs. Thats alot of Stomach stuff goin on!! I have read you must try and eat a low fat diet on byetta so you dont get too sick. I am going to try all this one more time…but Im hoping I can get some input from you all..before I attempt this. Any advice…or insite…any thing will be so helpfull please ! I really do trust some of you because you been there…some times the people know more than the doctors. Thanks in advance :-)
Next Discussion: Cure for Diabetes »